MathSciNet Relay Station
MathSciNet bibliographic data
MR419459 (54 #7480) 14J25
Shafarevitch, E. R. Le théorème de Torelli pour les surfaces algébriques de type $K3$. (French) Actes du Congrès International des Mathématiciens (Nice, 1970), Tome 1, pp. 413–417. Gauthier-Villars, Paris, 1971.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement